# SDR SWAA2013010311103

- Difficulty date: December 21, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE FLASHING RED LED BATTERY CONDITION MONITOR LAMP ON AFT LEFT WINDSCREEN.  REPLACED FLASHLIGHT ON AFT LEFT WINDSCREEN IAW CMM 25-60-02.
